MAUDE Adverse Event Report: OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER

OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER
Model Number 98DS009
Medical Device Problem Codes Fluid/Blood Leak (1250); Air/Gas in Device (4062)
Health Effect - Clinical Codes Air Embolism (1697); Arrhythmia (1721); Tachycardia (2095)
Type of Reportable Event Serious Injury
Event or Problem Description
Reason: air embolus in delivery system noticed during implantation of pfo (occlutech implant) using ods iii.Possible incidence of ventricular arrhythmias noted.Please be informed of the new odsiii complaint.Customer complaint will follow soon.I will be glad to forward your additional questions to the customer.Notification to occlutech: 2nd april, location: (b)(6), date: to be investigated, products: ods iii and pfo (product codes and serial numbers being investigated), devices: pfo implanted as planned, no further complications.Ods iii not retrieved."[?]" patient: no complications reported, action: local agent will obtain more clinical information.
 
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Integer is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by integer which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, integer, or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, integer, or its employees, that the report constitutes an admission that the device, integer, or its employees caused or contributed to the event described in this report.

Brand Name
OCCLUTECH DELIVERY SET III
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer Contact
mohit malkani
4875 palm harbor blvd.
palm harbor, FL 34683
7279372511
MDR Report Key24931600
Report Number1035166-2026-00023
Device Sequence Number10727345
Product Code DYB
UDI-Device Identifier00885672010270
UDI-Public00885672010270
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210627
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number98DS009
Device Catalogue Number98DS009
Device Lot NumberS10185525
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer06/17/2026
08/10/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date06/17/2026
08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age47 YR
Patient SexFemale
Patient Weight149 LB